Acid Prone said...
Uncle Juno have you had an endoscopy? It could just be that you have some erosion in your esophagus and that is what is hurting but I’m not sure. You’d think that it wouldn’t do that but I have the same issues with the meds. Talk to your gastroenterologist.
Yes, I've had two. The first showed short segment Barrett's, but by the time the second (follow-up) one rolled around, the Barrett's cells had disappeared and the cells were more or less normal, although there was inflammation. The word "erosion" was not used at any time to describe any of the findings. (Of course, that was then; this is now.)
I'm scheduled to see my GE next week, but if this pain persists, I suspect I'll see him sooner. I've been on Prevacid for several years now--maybe four or five.
Nevertheless, I'm still puzzled by what is causing the burning/pain if the acid has been both suppressed (PPI) and neutralized (oral antacids).